MathSciNet Relay Station
MathSciNet bibliographic data
MR1664406 54F45 (55M10)
Levin, Michael; Rubin, Leonard R.; Schapiro, Philip J. The Mardešić factorization theorem for extension theory and $C$-separation. Proc. Amer. Math. Soc. 128 (2000), no. 10, 3099–3106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement